MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERS, SOLID, UNCO

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERS, SOLID, UNCO
Catalog Number PAD9130
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these grounding pads would not work.They would not connect with their bovie.".
 
Additional Manufacturer Narrative
The customer stated these grounding pads would not work and would not connect with their bovie.Medline quality received 1 ea for evaluation, visual inspection was conducted with the provided sample, and no issues have been found; medline asked the customer some additional questions but did not receive anything back.At this time, the reported concern could not be confirmed, as medline was not able to investigate the issue without receiving additional information.The use of a solid (non-split) return electrode with an arm-enabled esu prevented activation of contact quality monitoring, and the root cause is that the solid grounding pad is not compatible with the customer's equipment per ifu; the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERS, SOLID, UNCO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50732912
Report Number1417592-2026-36873
Device Sequence Number10662415
Product Code GEI
UDI-Device Identifier20193489082484
UDI-Public20193489082484
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9130
Device Lot Number27123100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown